# SDR DXTA200300123

- Difficulty date: September 20, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N861QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- Aircraft time: 4,199 hours, 3,071 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TOILET SMOKE DETECTION LIGHT AND BAGGAGE FIRE DETECTION LIGHT CAME ON ERRONEOUSLY, SYSTEMS WILL NOT TEST.  GAINED ACCESS TO THE FORWARD AND AFT BAGGAGE COMPARTMENT SMOKE DETECTORS, FOUND BOTH CONNECTORS LOOSE, TIGHTEN BOTH CONNECTORS. GAINED ACCESS TO THE LAVATORY SMOKE DETECTOR, INSPECTED AND FOUND CONNECTOR IS SECURED. ALL WORK DONE IAW HAWKER 800XP MM CHAPTER 26-11-00.
